On the rate of convergence of the maximum likelihood estimator in Brownian semimartingale models

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

In this paper we present a unified approach to obtaining rates of convergence for the maximum likelihood estimator (MLE) in Brownian semimartingale models of the form dX
Original languageEnglish
Pages (from-to)643-664
JournalBernoulli: A Journal of Mathematical Statistics and Probability
Volume11
Issue number4
DOIs
Publication statusPublished - 2005

Bibliographical note

MR2158254

Fingerprint

Dive into the research topics of 'On the rate of convergence of the maximum likelihood estimator in Brownian semimartingale models'. Together they form a unique fingerprint.

Cite this